Skip to main content
Log in

Eine Charakterisierung der Distributionen endlicher Ordnung

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Schwartz, L.: Théorie des Distributions I, II. Paris 1957/51.

  2. König, H.: Über das Wachstumsverhalten von linearen Funktionaltransformationen. Arch. Math.9, 94–101 (1958).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Herrn Professor Dr.Heinrich Behnke zum 60. Geburtstag gewidmet

Rights and permissions

Reprints and permissions

About this article

Cite this article

König, H. Eine Charakterisierung der Distributionen endlicher Ordnung. Math. Ann. 136, 240–244 (1958). https://doi.org/10.1007/BF01362010

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01362010

Navigation